# SDR UALA2013021100780

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 664, WL 209, S17L.   CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR PER ECRA5330-04423 AND EA 130077 REV IR.   STAGE II CATEGORY B MAJOR REPAIR.
